# SDR DALA2016060204368

- Difficulty date: June 1, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1410-1530 LT. TRANSITION PANEL UPPER SURFACE.  REMOVED CORROSION AND FOUND TO BE WITH IN LIMITS REF SRM AND ERA 491157-14MA, REV A.  PRIMED AND TOP COATED AREA IAW SRM AND AMM.
